# SDR AALA20001708

- Difficulty date: October 14, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N410AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49321
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 221EN502R
- Condition: Defective
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 738 - EN ROUTE DFW-EWR, SEVEN MINUTES AFTER DEPARTURE RIGHT SIDE THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  NO ADVERSE YAW OR DEPLOYMENT OF THRUST REVERSER.  LANDED EWR WITHOUT INCIDENT.  REPLACED RIGHT SIDE UPPER THRUST REVERSER UNLOCK SWITCH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
